# SDR CA130729010

- Difficulty date: July 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

(CAN) THE OPERATOR REPORTED AN IFSD OCCURRED FOLLOWED BY AN UNEVENTFUL SINGLE ENGINE LANDING.  A POST FLIGHT INSPECTION REVEALED A CRACKED FUEL TUBE BETWEEN THE FUEL CONTROL AND FUEL FLOW TRANSMITTER.  TROUBLESHOOTING ONGOING.
